# SDR SWAA2024070308042

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 23,800 hours, 11,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B FLAP TRAILING EDGE FLAP DELAMINATED I/B CORNER.<[01] 01 - REMOVED AND REPLACED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT) OPS CHECK GOOD.
